MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Davol Bile Bag, Regular

C.R. Bard Inc. (Covington) -1018233 Davol Bile Bag, Regular
Catalog Number 0015850
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the registered nurse was disconnecting the bile (or it may be referred to as a billi bag) from the patient, the connector piece inserted into the patient broke in half during removal.The registered nurse retrieved all broken pieces, and no patient harm was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Davol Bile Bag, Regular
Common Device Name
Bile Bag
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50740854
Report Number1018233-2026-05887
Device Sequence Number8495345
Product Code EXF
UDI-Device Identifier00801741011610
UDI-Public(01)00801741011610
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0015850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/16/2026
09/23/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/17/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown